# SDR JR2R20240403861

- Difficulty date: April 3, 2024
- Submitted: April 3, 2024
- Operation: Air carrier
- Aircraft: N86336
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000548
- Aircraft time: 17,094 hours, 10,137 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 17060257001
- Condition: Corroded
- Location: Zone 200
- Part time: 17,094 hours, 10,137 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLER AT FR90 RBL12 CORRODED.  REMOVED AND REPLACED
